# SDR CALA0700008

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 51,962 hours, 12,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: 284N4152
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT OFF WING ESCAPE SYSTEM DISABLE LEVER AT RIGHT EMERGENCY EXIT HATCHES WOULD NOT MOVE FROM THE DISABLED POSITION TO THE ARMED POSITION.  THE DISABLE LEVER ASSEMBLY WAS FOUND BROKEN.  A NEW DISABLE LEVER WAS INSTALLED IAW MM 25-60-11.  OPERATIONAL CHECKS WERE GOOD.
